# SDR UIEA2024071300660

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,788 hours, 26,790 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: 273977
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET PORTABLE OXYGEN BOTTLE MFG LABEL DAMAGE P/N 9700C1A-BF23A( REMOVED AND REPLACED PORTABLE OXYGEN CYLINDER LOCATED IN CABIN FWD CLOSET AS REQUIRED IAW AMM   /  35-11-01. OPS & LEAK CHECK GOOD )
